# SDR IPXA2019022539408

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8
- Aircraft serial: 64265
- Aircraft time: 6,025 hours, 808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Obstructed
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERGENCY INERTIA REEL LIGHT INOP RT LWR FUSELAGE STA 385RELAMP NO HELP REF MM 33 51 09 P. KEYS 1195552 02-24-19 REMOVED PLASTIC WRAP FROM BULB CONTACT OPS CK GOOD IAW MM 33 51 09
